# SDR 96UAL900721

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 1 LEADING EDGE FLAP WOULD NOT RETRACT FULLY AT FLAPS 2.  AMBER LIGHT ON FRONT PANEL AND SECOND OFFICER PANEL WERE ILLUMINATED.
